# SDR 01FDEA01069

- Difficulty date: December 13, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 28,832 hours, 25,707 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB APU GENERATOR FAULTED.  PERFORMED BIT CHECK, NO FAULT FOUND.  OK FOR SERVICE.
